首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Linear Multivariable Antiwindup Control Design: Singular Perturbation Approach
  • 本地全文:下载
  • 作者:Ambrose A. Adegbege ; Richard M. Levenson
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2017
  • 卷号:50
  • 期号:2
  • 页码:289-294
  • DOI:10.1016/j.ifacol.2017.12.060
  • 语种:English
  • 出版社:Elsevier
  • 摘要:AbstractWe develop a simple procedure for multivariable antiwindup design and implementation using the theory of singular perturbations. By artificially enforcing two time-scale separation in the antiwindup loop, through the introduction of a parasitic time-constant, we can exploit the additional design degree of freedom for eliminating algebraic loops and for practical implementation of the antiwindup control. The emerging antiwindup structure is similar to existing schemes in the literature but it exposes the significance of an often overlooked design parameter. We demonstrate the effectiveness of the proposed antiwindup scheme via a simulation case study using an ill-conditioned benchmark example.
  • 关键词:KeywordsSingular Perturbation MethodNonlinear ControlMultivariable ControlSaturating ActuatorConstrained ControlAntiwindup Control
国家哲学社会科学文献中心版权所有